# PROGRAM Women + Al APAC 2025

28 JULY 2025

AI IMPLEMENTATION WORKSHOP

- NEXT STEPS FOR THE FORWARD
CONSULTING GROUP (FCG)

GILBERT + TOBIN LEVEL 35, TOWER 2 200 BARANGAROO AVENUE, SYDNEY (WOODSTOCK ROOM)









### WOMEN + AI APAC 2025 | WORKSHOP PROGRAM

### Pre-Workshop Preparation

### Participants are encouraged to:

- Review the Forward Consulting Group (FCG) case study materials provided in advance these will be sent after registration is completed
- Consider their own organisation's current AI readiness
- Bring examples of business processes that might benefit from AI enhancement
- Come prepared to actively participate in collaborative problem-solving

TIME	DESCRIPTION
12:00 PM - 12:30 PM (30 minutes)	Registration and light lunch
12:30 PM - 12:45 PM (15 minutes) Acknowledgement of Country, Welcome, Introductions, Workshop Objectives, Ground Rules and Icebreaker	<ul> <li>Welcome remarks and introduction of facilitators</li> <li>Brief introduction between participants</li> <li>Overview of workshop objectives and agenda</li> <li>Setting ground rules for collaborative discussion</li> </ul>
12:45 PM – 1:45 PM (60 minutes) Critical Issues for Strategic Al Adoption at Forward Consulting Group (FCG)	This session will set the scene for the deep dive into the case study by addressing four critical, overarching issues that FCG will need to consider before it can move forward:  1. Prioritising Al Use Cases – Operational Impact vs. Strategic Differentiation  2. Building Internal Confidence and Capacity – People, Culture, and Change Readiness  3. Selecting the Right Tools – Integration Without Overload  4. Managing Governance and Risk – Data, Privacy and Ethics.  Subject area specialists and business owners will share their experience about how they have tackled these issues, what worked, what did not work, what they learned and how they moved forward.  This session will provide contextual information for the questions posed in the case study and that you will work through for FCG.
1:45 PM - 2:00 PM (15 minutes)	Break









### WOMEN + AI APAC 2025 | WORKSHOP PROGRAM

TIME	DESCRIPTION
2:00 PM - 3:15 PM (75 minutes)	This (and the Group presentations) is the longest of all the segments and involves intensive small-group discussions focused on specific aspects of FCG's Al implementation journey.
Group Discussions  – Please note your table number – this is your Group number too.  Please also refer to the case study for the question assigned to your Group.  Each group will be supported by two Facilitators.	There will be 8 tables and four questions. Each table will have a dedicated facilitator. The same question will be assigned to Groups A and B e.g., Question 1 will be assigned to Group 1A and 1B. Question 2 to Groups 2A and 2B and so forth. Each table will develop concrete recommendations for the leadership team at FCG to consider.
	Each group will be provided with a structured worksheet to guide their conversation. The worksheets will include sections for key considerations, potential approaches, implementation challenges, and recommended next steps. Groups will also have access to whiteboards or flip charts, markers, and Post-Its to support their discussion.
	The Group designated facilitator will stay with their Group to ensure discussions are progressing productively and answer any clarifying questions about the assignment.
	Workshop Small Group Discussion Questions (participants will be asked to identify and prioritise which small group they would like to join after they have completed registration). We will do our best to accommodate your first choice.
	Groups 1A and 1B: Strategy and Prioritisation
	What criteria should FCG use to prioritise which business processes to enhance with Al first, and how can they ensure these priorities align with both immediate operational needs and long-term strategic goals?
	Group 2A and 2B: People and Culture
	How can FCG develop an organisational culture that embraces AI as an enhancement to human capabilities rather than a replacement, and what specific training and change management approaches would be most effective for their team composition?
	Group 3A and 3B: Technology Selection and Integration
	What specific AI tools and platforms would be most appropriate for FCG's needs, and how should they approach integration with existing systems to minimise disruption while maximising value?
	Group 4A and 4B: Governance and Risk Management
	What data governance, privacy, and ethical frameworks should FCG establish to guide their Al implementation, and how can they balance innovation with appropriate risk management?
3.15 PM- 3.30 PM (15 minutes)	Break – time to get your Group presentation ready!
3:30 PM - 4:45 PM (75 minutes) Group Presentations and Discussion	In this session, each group will present its key findings and recommendations (5-7 minutes per group) on their assigned question. Each presentation will be followed by a brief, facilitated Q&A with all Workshop participants.
4.45 PM -5.00 PM (15 minutes) Wrap Up and Next Steps	We will wrap up the Workshop with:  A summary of key insights from all groups A discussion of immediate action items Recommended resources for continued learning A workshop evaluation And, some closing remarks









# **ACKNOWLEDGEMENTS**

Huge thanks to <u>Professor Cat Moon</u>, Professor of Practice, Vanderbilt University Law School for the inspiration for this Workshop and the amazing work she is leading in this space.

Huge thanks also to our wonderful Workshop Program Committee for their contribution to this program:

- Kelly Addison, Director, Women in Technology
- Sharyn Ch'ang, Director, PwC
- Ann-Maree David, Executive Director, College of Law Queensland
- <u>Michelle Edgely</u>, Associate Dean, Teaching and Learning (Acting) for the SABL faculty (Science, Agriculture, Law, Business), University of New England
- Katrina Gowans, Co-Chair CLOC Australia and CLI Advisory Board member
- Terri Mottershead, Executive Director, Centre for Legal Innovation at the College of Law
- Lindy Muto, Legal Operations Manager, ASIC
- Kim Trajer, Chief Operating Officer, McCullough Robertson and CLI Advisory Board member
- Anna Turner, Portfolio & Content Director Tech Fest Events, Hannover Fairs

And to our fabulous Workshop hosts, without whom we could not have held this event, <u>Gilbert + Tobin</u> and <u>Caryn Sandler</u>, Partner and Chief Knowledge & Innovation Officer, Gilbert + Tobin and CLI Advisory Board Co-Chair.











# **CONTACT US**



Call **07 3234 4541** 

Email CLI@collaw.edu.au or visit www.cli.collaw.com



## **FOLLOW US**



@Legalpreneurs



Centre for Legal Innovation



Centre for Legal Innovation



